Top answers from doctors based on your search:
Disclaimer

can omeprazole cause nausea

A 18-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Yes, but consider...: Omeprazole decreases acid in your stomach. If there is acid damage to the stomach lining, then Omeprazole speeds healing. If your response to Omeprazo ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 57-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
There are some...: Omeprazole is the generic equivalent of Prilosec, the first oral acid-reducer agent of the proton pump inhibitor (ppi) class of drugs. Do you have pa ... Read More
1
1 comment
A 22-year-old male asked:
Dr. Clarence Lyons
20 years experience Family Medicine
It might: It might. But other things could cause this. Talk to your doctor about testing you for an h. Pylori infection.
1
1 thank
A 18-year-old member asked:
Dr. Clarence Wimberly
Specializes in Family Medicine
Nausea: Any medication can cause nausea but your combinations are probably not the cause. Most likely would be the zoloft and wellbutrin (bupropion) . Talk to ... Read More
4
4 thanks
A 36-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Omeprazole: Omeprazole blocks acid secretion by the stomach but nausea would be a most unusual side effect in my long experience prescribing it. Generally a dose ... Read More
A female asked:
Dr. Howard Brown
26 years experience Gastroenterology
Post op nausea: Omeprazole doesnot help with postop nausea. Your surgeon could give youZofran for nausea if necessary
A 34-year-old female asked:
Dr. Kathryn Ko
34 years experience Neurosurgery
Ask UR doc: If Omeprazole isn't working ask your doc to prescribe an alternative to help. Do not stop without consulting your doc first. Some side effects inclu ... Read More
A 32-year-old male asked:
Dr. Yash Khanna
57 years experience Family Medicine
ProbabelyDueToMigrai: My question is why were you prescribed Omeprazole and at what dose Migraine can cause nausea too or it may be due to your original condition for which ... Read More
A 37-year-old member asked:
Dr. Marius Frasie
26 years experience Internal Medicine
NO: Have the cause investigated. Omeprazole can cause headaches too.
A 22-year-old male asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Omeprazole: like all PPI's (Proton Pump Inhibtors) take several days to a week to reach maximum effect. Hope this helps Dr z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month